Doctor insights on:
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting(daily), nausea...Whats wrong?:-(
Lightheadedness is a sensation of feeling faint or "light in the head". It may be a symptom of Low blood pressure, or hypotension, which occurs when blood pressure during and after each heartbeat is much lower than usual. It may also occur when you are dehydrated, as my happen when severe morning ...Read more
Lyrica (pregabalin): Per fda data base about >700 people reported palpitations among 58000 users of lyrica (pregabalin). This is just an association. Causative relationship was not established yet. If you feel palpitations from Lyrica (pregabalin) you can stop it after discussing with your physician. He/she could prescribe alternatives. ...Read more
Sore neck, constantly yawning + breathing deep, lightheaded, numbness, feverish, sore gums/head, irregular heartbeat, dizzy spells. Help. Vagus nerve?
Taking 300 wellbutrin, 30 cymbalta (duloxetine) just added yesterday headache, dumpy, fast heart rate, feel buzzed, pupils slightly more dilated will this subside?
Often: Adding a new psychotropic (a drug that works on the brain) may cause symptoms such as you described. Sometimes they will subside over time. If not, you have choices: discontinue the new medication. Lower the dose of the new medicine and increase very slowly (start low and go slow). Decrease the dose of both medications and if needed increase them slowly. Consult a pharmacy and your doctor. ...Read more
How to quickly relieve fainting/shaky spells, lightheadedness, headache, tunned visions felt while on menstuation? Already tried ibuprofen &diuretics.
Check blood pressure: First, check ones blood pressure, sitting and standing to determine whether or not the symptoms are related to a low blood pressure. If so, discontinue diuretic therapy and recheck the blood pressure, sitting and standing. If the blood pressure is normal during periods of symptoms, then search for other potential causes such as thyroid or other endocrine causes. ...Read more
Light headed, dizzy, weak, shaky, tingling hands and feet, trouble breathing, heart fluttering. Not diabetic or hypoglycemic, blood panel normal.
Flutter: i would check two main areas: the thyroid and the adrenals. They can both cause those symptoms you describe ...Read more
Taking 100 lyrica (pregabalin) for peripheral nerve pain. Heartburn really bad. Ok to keep glugging antiacid? Neurontin did same.
No. call doctor: Neurontin (gabapentin) is indeed an excellent treatment for peripheral nerve pain. In my practice, it does not cause heartburn. You need to get that checked out promptly. You may have an ulcer, which could worsen. Taking antacids without medical supervision could cause its own set of complications, including decreased absorption of medications. Call your treating physician and get checked. ...Read more
O.hypotension. Hydrating+10mgTID midodrine but w.heatwave, now gradually dizzy quesy crampy+now headache. More rest or dr/ED? BP 86/57 HR 88. 20s y/o
Got dysautonomia im lightheaded laid sat or standing, BP 120/60 HR 60-70. Why am I lightheaded with normal vitals? Florinef (fludrocortisone) worse, Midodrine more LH'd
The actual B/P & HR: ...aren't as important as the CHANGE in your B/P & HR when you change positions. Both should adjust almost instantaneously with changes in your posture and then readjust throughout your waking hours to maintain good blood flow to the brain. Have you had the tests needed to determine the underlying cause? Keep in mind too that the feeling of "lightheadedness" has other causes as well. ...Read more
Taking Neurontin (gabapentin) 900 mg daily. Causing dizziness. Been taking 6 weeks. Peripheral neuropathy causing feeling of cold toes in warm house. Suggestions?
Daily desipramine 150mg, lorazepam 0.5mg (as need) & oxycodone-acetami 325mg (as need). Feeling nausea, ear pain/ringing, sweating, dizzy - from meds?
Fatigue, burning eyes, blurred vision, tired, bloated(always), chronic hives, short breath, palpatations, swelling hands&feet, kneejointpain, lightheaded, hair patch on back and chin, emotional, cramps, overwhelmed?
Feel dizzy, weak after taking celebrax and methylcobal. Has BP 119/40. Can these med cause low blood pressure?
55 yo woman. Taking Trileptal, Pristiq, (desvenlafaxine) Nsaids. Experienieng extreme fatigue, dizziness, SOB, nausea, urinary hesitancy. Could it be low blood sodi?
Yes: The fatigue, nausea and dizziness can be low sodium. Have that checked. The urinary hesitancy can be an anticholinergic side effect of the medication. The SOB and dizziness can be from anemia which can result from occult blood loss due to GI bleeding from NSAID. A CBC and chem panel will help see if of the above is true. ...Read more
Took 30 mg Adderall & Zofran (ondansetron) ODT 8 mg. Resting heart rate between 100-125bpm. Breathing heavy, pupils dilated, dizzy, some tremors. Is this normal?
I am experiencing high blood pressure (hypertension), rapid heart rate, shaking hands or tremor and headache (better by: rest, nsaids (ibuprofen, ...
Unsure cause of HTN: If someone has high blood pressure it can be caused by many thing - stress, medications, caffeine, thyroid issues are some of the causes. Headaches can cause pain which can cause BP to rise, or BP can cause headaches. If some is having these symptoms it would be best to go to the doctor to get evaluated. ...Read more
Feeling weak, legs cannot stand long shaky feeling. Cold hands and feet, it feels shaky. Get dizzy, lightheaded.What is this?
Need an examination : It could be any number of things and the list is huge but some of the more common things that could cause this picture if it were to be occurring suddenly might be low blood pressure, low blood sugar, infection, or anxiety. If this just recently came on and is not getting better despite conservative efforts you should see a doctor. ...Read more
Urgent:severe headache 4th day bp155/104 dizziness and nausea feel like needles pricking at my heart go to er? Hist:hbp palps and tachy
Weakness, chest pain, lightheadedness, muscle pain, chills, tingling limbs, headaches, nausea, lightheaded, rapid heartbeat on movement, palps. Cause?
Stress reaction : Your symptoms may be related to a heart issue but due to your age and unknown other medical history, this is less likely. There are also many other causes that may produce these symptoms like stress reaction or anxiety. However the latter causes are not serious, thus it is important that if these symptoms persist that you seek out medical attention to further identify the cause. ...Read more